| Model Number |
42000 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2025
Type of Reportable Event
Death
Additional Manufacturer Narrative
Investigation: the machine was checked out at the customer site.It was determined that no work was needed and the device was returned to service.Investigation is in process, a follow-up report will be provided.
Event or Problem Description
The customer reported a donor death within 36 hours of donating.Patient information is unknown at this time.This report is being filed due to patient death, although per current information there is no detectable malfunction with the terumo bct device or allegation of a malfunction.
Event or Problem Description
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: the machine was checked out at the customer site.It was determined that no work was needed and the device was returned to service.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that the reported outcome of the donor death is due to an undisclosed heart condition.No further reporting will be provided as this does not represent a reportable event.